# SDR UIEA2015090800473

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,965 hours, 16,267 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: R007596
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP, PRESSURE LIGHT WON’T EXTINGUISH.   REPLACED LT FWD BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01.  OPS CHECKED NORMAL, NO LEAK NOTED.
